Tsukuba Journal of Mathematics

Representations of normalizer subgroups of maximal tori of the classical group of type C

Makoto Takahashi

Full-text: Open access

Abstract

We study representations of the normalizer subgroup $N$ of a maximal torus of the classical group of type C, $Sp(n)$. We obtain a formula of the irreducible characters of $N$, and give the branching rule from $Sp(n)$ to $N$.

Article information

Source
Tsukuba J. Math., Volume 33, Number 1 (2009), 1-28.

Dates
First available in Project Euclid: 1 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1251833204

Digital Object Identifier
doi:10.21099/tkbjm/1251833204

Mathematical Reviews number (MathSciNet)
MR2553835

Zentralblatt MATH identifier
1217.22012

Subjects
Primary: 22E46: Semisimple Lie groups and their representations 20C15: Ordinary representations and characters

Keywords
classical group of type C normalizer of maximal torus representation branching rule

Citation

Takahashi, Makoto. Representations of normalizer subgroups of maximal tori of the classical group of type C. Tsukuba J. Math. 33 (2009), no. 1, 1--28. doi:10.21099/tkbjm/1251833204. https://projecteuclid.org/euclid.tkbjm/1251833204


Export citation